# SDR DALA2015031602168

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 29,404 hours, 19,651 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, RT HYD QUANTITY LOW MESSAGE DISPLAYED. QUANTITY OF RIGHT HYD SYSTEM WAS INDICATING 3.5 AND HELD THERE WITH 3,000 PSI PRESSURE.  DECLARED AN EMERGENCY, LANDED UNEVENTFULLY AND TAXIED NORNALLY TO THE GATE.  MAINTENANCE DISCOVERED NO LEAKS, BUT SERVICED AND BLED THE SYSTEM, JACKED THE ACFT AND PERFORMED NUMEROUS LANDING GEAR RETRACTION & EXTENTION CYCLES AND SYSTEM CHECKED INCLUDING ENGINE RUNS WITH NO LEAKS NOTED. THE AIRCRAFT HAS RETURNED TO SERVICE.
